# SDR ASOA2015073013508

- Difficulty date: July 30, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,710 hours, 20,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN LIGHT AT E/EXIT CONNECTOR BROKEN, R & R LT CABIN LIGHT CONNECTOR AT E/EXIT , CONNECTOR PS9P2, IAW AMM 33-21-07-400-801, ESPM 20-26-06, ESPM 20-26-00 WM 25-28-01. PERFORMED OPS TEST OF THE PASSENGER COMPARTMENT LIGHTING IAW AMM 33-21-00-710-801-A01 TEST PASSED.
